Lella, Paolo

Lella, Paolo  

Matematica (29/10/12-)  

Mostra records
Risultati 1 - 20 di 31 (tempo di esecuzione: 0.073 secondi).
Titolo Anno di pubblicazione Autori Unitn File
A Borel open cover of the Hilbert scheme 1-gen-2013 Lella, Paolo +
A combinatorial description of finite O-sequences and aCM genera 1-gen-2016 Lella, Paolo +
Computable Hilbert schemes 1-gen-2012 Lella, Paolo
A computational approach to the ample cone of moduli spaces of curves 1-gen-2018 Claudio FontanariRiccardo GhiloniPaolo Lella
An efficient implementation of the algorithm computing the Borel-fixed points of a Hilbert scheme 1-gen-2012 Lella, Paolo
Extensors and the Hilbert scheme 1-gen-2016 Lella, Paolo +
Gaussian curves for visualizing chronological patterns of ceramic finds and residuality 1-gen-2013 Lella, Paolo +
The Hilbert schemes of locally Cohen-Macaulay curves in P^3 may after all be connected 1-gen-2013 Lella, Paolo +
The maximum likelihood degree of Fermat hypersurfaces 1-gen-2015 Lella, Paolo +
Minimal Castelnuovo-Mumford regularity for a given Hilbert polynomial 1-gen-2015 Lella, Paolo +
On the functoriality of marked families 1-gen-2016 Lella, Paolo +
Rational components of Hilbert schemes 1-gen-2011 Lella, Paolo +
Review of: Alexandersson, Per; Shapiro, Boris "Discriminants, symmetrized graph monomials, and sums of squares". Exp. Math. 21, No. 4, 353-361 (2012). 1-gen-2013 Lella, Paolo
Review of: Ballico, E., Bertone, C., Roggero, M. "The locus of points of the Hilbert scheme with bounded regularity". Commun. Algebra 43, No. 7, 2912-2931 (2015). 1-gen-2015 Lella, Paolo
Review of: Eder, Christian; Perry, John. "F5C: A variant of Faug\`ere's F5 algorithm with reduced Gr\"obner bases". J. Symb. Comput. 45, No. 12, 1442-1458 (2010). 1-gen-2011 Lella, Paolo
Review of: Gavril, Fanica. "Algorithms on subgraph overlap graphs", Discrete Math. Algorithms Appl. 6, No. 2, 15 p. (2014). 1-gen-2015 Lella, Paolo
Review of: Giesbrecht, Mark; Roche, Daniel S. "Detecting lacunary perfect powers and computing their roots". J. Symb. Comput. 46, No. 11, 1242-1259 (2011). 1-gen-2012 Lella, Paolo
Review of: Guersenzvaig, Natalio H. "Elementary criteria for irreducibility of $f(X^r)$". Isr. J. Math. 169, 109-123 (2009). 1-gen-2011 Lella, Paolo
Review of: Hashemi, Amir; Ars, Gwénolé. "Extended $F_5$ criteria". J. Symb. Comput. 45, No. 12, 1330-1340 (2010). 1-gen-2011 Lella, Paolo
Review of: Hiron, Mathias. "Implicit graphs", Quadrature 81, 8-15 (2011). 1-gen-2014 Lella, Paolo